# SDR A6WA201441176

- Difficulty date: February 13, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,629 hours, 24,699 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 601R35027241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING IS CRACKED.  R & R WITH SERVICEABLE HOUSING PN H3415-31 IAW SRM 51-40-11 & 51-42-21.
